# SDR COMA2008120850022

- Difficulty date: December 7, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 23,576 hours, 19,941 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO CVG, RECEIVED GND SPOILER DEPLOY, FLT SPOILERS AND SPOILERONS CAUTION MSG'S.  EMERGENCY DECLARED, A/C LANDED SAFELY.  RESET SECU'S, OPS CHECK OF SPOILER SYSTEM GOOD.
